# SDR USAA2015022500008

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 3,158 hours, 1,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 LT EMER SEAT LIGHT MISSING LENS.  INSTALLED NEW EMER SEAT LIGHT ASSEMBLY AT ROW 1 LT.  OPERATIONAL CHECKED GOOD.
